MAUDE Adverse Event Report: MENTOR TEXAS BECKER TEAR DROP 3MM X 26CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS BECKER TEAR DROP 3MM X 26CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BECTD326L
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a becker tear drop 3mm x 26cm large handle cannula was being utilized in an unspecified procedure.During the procedure one of the three prongs became bent and broke off of the device.No patient consequences or delays during the procedure were reported.The device was discarded and a replacement was ordered.
 
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On february 08, 2022, mentor completed a manufacturing record evaluation on the reported device.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.It is also to be reported that the lot number was updated as 21040601 per the manufacturing record evaluation.Manufacturer¿s reference number: (b)(4).D4.Lot: 21040601.

Brand Name
BECKER TEAR DROP 3MM X 26CM LARGE HANDLE CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13481138
Report Number1645337-2022-01151
Device Sequence Number5363666
Product Code MUU
UDI-Device Identifier00081317020752
UDI-Public00081317020752
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBECTD326L
Device Catalogue NumberBECTD326L
Device Lot Number21040601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown